USP Electronic Research Repository

A new stabilizing solution for motion planning and control of multiple robots

Prasad, Avinesh and Sharma, Bibhya N. and Vanualailai, Jito (2014) A new stabilizing solution for motion planning and control of multiple robots. Robotica, 34 (5). pp. 1071-1089. ISSN 0263-5747

Full text not available from this repository.


This paper formulates a new scalable algorithm for motion planning and control of multiple point-mass robots. These autonomous robots are designated to move safely to their goals in a priori known workspace cluttered with fixed and moving obstacles of arbitrary positions and sizes. The control laws proposed for obstacle and collision avoidance and target convergence ensure that the equilibrium point of the given system is asymptotically stable. Computer simulations with the proposed technique and applications to a team of two planar (RP) manipulators working together in a common workspace are presented. Also, the robustness of the system in the presence of noise is verified through simulations.

Item Type: Journal Article
Additional Information: First published online 2014, Print published in 2016
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Avinesh Prasad
Date Deposited: 15 Sep 2014 03:39
Last Modified: 14 Sep 2017 21:29

Actions (login required)

View Item View Item